Invariants of analytic local rings
Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 165-193.
@article{PMIHES_1969__36__165_0,
     author = {Abhyankar, Shreeram Shankar and Moh, Tzoung Tsieng and Van der Put, Marius},
     title = {Invariants of analytic local rings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {165--193},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     zbl = {0193.00402},
     mrnumber = {41 #5352},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1969__36__165_0/}
}
TY  - JOUR
AU  - Abhyankar, Shreeram Shankar
AU  - Moh, Tzoung Tsieng
AU  - Van der Put, Marius
TI  - Invariants of analytic local rings
JO  - Publications Mathématiques de l'IHÉS
PY  - 1969
DA  - 1969///
SP  - 165
EP  - 193
VL  - 36
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1969__36__165_0/
UR  - https://zbmath.org/?q=an%3A0193.00402
UR  - https://www.ams.org/mathscinet-getitem?mr=41 #5352
LA  - en
ID  - PMIHES_1969__36__165_0
ER  - 
Abhyankar, Shreeram; Moh, Tzoung Tsieng; van der Put, Marius. Invariants of analytic local rings. Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 165-193. http://archive.numdam.org/item/PMIHES_1969__36__165_0/

[1] S. S. Abhyankar, Local analytic geometry, New York, Academic Press, 1964. | MR 31 #173 | Zbl 0205.50401

[2] S. S. Abhyankar, Automorphisms of analytical local rings, Publ. math. I.H.E.S., n° 36 (1969), p. 139-163. | Numdam | MR 41 #5351 | Zbl 0193.00401

[3] P. Samuel, Algébraicité de certains points singuliers algébroïdes, Journal de mathématiques, vol. 35 (1956), pp. 1-6. | MR 17,788b | Zbl 0074.36702

[4] O. Zariski and P. Samuel, Commutative algebra, vol. II, Princeton, Van Nostrand, 1960. | MR 22 #11006 | Zbl 0121.27801